# SDR SWAA2024031453139

- Difficulty date: February 16, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 58,836 hours, 35,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT ACB BS727 - BS809 LBL21 WL157.<[01] REMOVED AND REPLACED SIDEWALL SUPPORT LH FROM BS 727+4 TO BS 847; LBL 21; WL 157; IAW SRM 51-40-02-0G-0 AND DWG 146A7500; ID: 0085; REV: A;[02] VERIFIED ALL STEPS; ALL STEPS AND CARD COMPLETE.
